Публикация №4808

Название публикацииON THE ACCURACY OF THE NORMAL APPROXIMATION TO COMPOUND POISSON DISTRIBUTIONS
Название на другом языкеО ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ ОБОБЩЕННЫХ ПУАССОНОВСКИХ РАСПРЕДЕЛЕНИЙ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBN0040-585X
DOI10.1137/S0040585X97986424
Год издания2014
Том58
Номер1
ГлаваНе задан
Страницы138-158
АннотацияНе задан
АвторыШевцова Ирина Геннадьевна
ссылка в Internethttp://dx.doi.org/10.1137/S0040585X97986424
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2013) MOMENT-TYPE ESTIMATES WITH AN IMPROVED STRUCTURE FOR THE ACCURACY OF THE NORMAL APPROXIMATION TO DISTRIBUTIONS OF SUMS OF INDEPENDENT SYMMETRIC RANDOM VARIABLES

(2012) MOMENT-TYPE ESTIMATES WITH ASYMPTOTICALLY OPTIMAL STRUCTURE FOR THE ACCURACY OF THE NORMAL APPROXIMATION

(2007) ON ACCURACY OF NORMAL APPROXIMATION TO THE DISTRIBUTIONS OF POISSON RANDOM SUMS

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(2013) ON NONUNIFORM CONVERGENCE RATE ESTIMATES IN THE CENTRAL LIMIT THEOREM

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(2011) ON THE ABSOLUTE CONSTANTS IN THE BERRY-ESSEEN TYPE INEQUALITIES FOR IDENTICALLY DISTRIBUTED SUMMANDS

(2012) ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR SUMS OF INDEPENDENT RANDOM VARIABLES

(2012) ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR SUMS OF SYMMETRIC INDEPENDENT RANDOM VARIABLES

(2011) ON THE ASYMPTOTICALLY EXACT CONSTANTS IN THE BERRY-ESSEEN-KATZ INEQUALITY

(2010) ON THE CONSTANTS IN THE UNIFORM AND NON-UNIFORM VERSIONS OF THE BERRY-ESSEEN INEQUALITY FOR POISSON RANDOM SUMS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2010) SHARPENED UPPER BOUNDS FOR THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY FOR MIXED POISSON RANDOM SUMS

(2011) STRUCTURAL IMPROVEMENTS OF MOMENT-TYPE CONVERGENCE RATE ESTIMATES IN LIMIT THEOREMS FOR SUMS OF INDEPENDENT RANDOM VARIABLES

(2011) STRUCTURAL IMPROVEMENTS OF NONUNIFORM CONVERGENCE RATE ESTIMATES IN THE CENTRAL LIMIT THEOREM WITH APPLICATIONS TO POISSON RANDOM SUMS

(2010) THE LOWER ASYMPTOTICALLY EXACT CONSTANT IN THE CENTRAL LIMIT THEOREM

(2007) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(2011) О ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ РАСПРЕДЕЛЕНИЙ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON THE ACCURACY OF THE NORMAL APPROXIMATION TO DISTRIBUTIONS OF POISSON RANDOM SUMS

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS

(2010) УТОЧНЕНИЕ НЕРАВЕНСТВА КАЦА-БЕРРИ-ЭССЕЕНА / AN IMPROVEMENT OF THE KATZ-BERRY-ESSEEN INEQUALITY